# SDR SWAA2020013040877

- Difficulty date: January 28, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 52,158 hours, 34,680 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR RETAINING CLIP FOR GIRT BAR LOOSE.  BAR KEPT FALLING OUT.  ADJUSTED GIRT BAR BRACKETS IAW MM.
